Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On some topological problems arising from maps of contractive type

Authors: Kok Keong Tan and Chi Song Wong
Journal: Proc. Amer. Math. Soc. 62 (1977), 167-172
MSC: Primary 54C30; Secondary 54H25
MathSciNet review: 0428265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterizations of sequentially complete and of countably compact subsets of a uniform space are obtained. Applications to fixed point theory and coincidence theory are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30, 54H25

Retrieve articles in all journals with MSC: 54C30, 54H25

Additional Information

PII: S 0002-9939(1977)0428265-8
Keywords: Coincidence, compactness, completeness, countable compactness, fixed point, Hausdorff pseudo-metric, lower semicontinuity, positive definiteness, sequential completeness, uniformity
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia